MathSciNet Relay Station
MathSciNet bibliographic data
MR2646125 52B55 (05A16 52C07 60F05)
Barvinok, Alexander; Hartigan, J. A. Maximum entropy Gaussian approximations for the number of integer points and volumes of polytopes. Adv. in Appl. Math. 45 (2010), no. 2, 252–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement